# SDR 2005FA0000752

- Difficulty date: January 4, 2005
- Submitted: May 18, 2005
- Operation: General aviation
- Aircraft: N2182F
- Make and model: Cessna 182T
- Aircraft serial: 18281340
- Engine: Lyc IO540*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: A8160D
- Part serial: 109113
- Condition: Obstructed
- Location: Fuel System
- Part time: 142 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED BOOST PUMP FOR WARRANTY CREDIT WITH A CUSTOMER COMPLAINT OF (BREAKER POPS WHEN FUEL PUMP IS TURNED ON).  PRELIMINARY INSPECTION OF THE PUMP REVEALED FOREIGN MATERIAL IN THE INLET PORT.  FURTHER INSPECTION OF THE PUMP REVEALED THE FOREIGN MATERIAL TRIED TO PASS THROUGH THE PUMP AND HAD LOCKED THE ROTOR IN THE INSERT.  THIS WOULD CAUSE THE PUMP TO DRAW HIGH AMPS.  (K)
